Riemann sums for functions that are expanded in trigonometric series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1974), pp. 70-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_12_a12,
author = {A. Yu. Petrovich},
title = {Riemann sums for functions that are expanded in trigonometric series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {70--72},
year = {1974},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_12_a12/}
}
A. Yu. Petrovich. Riemann sums for functions that are expanded in trigonometric series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1974), pp. 70-72. http://geodesic.mathdoc.fr/item/IVM_1974_12_a12/